Has this ever happened to anyone? I was on Celexa/Lexapro for several years. I went on Effexor at the beginning of the year. After a few months it felt it wasn't working and I was up 30 pounds. So, we tried Prozac and that made me so sick. I told my PDoc I just wanted off AD's for a while just to see what I'm like off them. He told me to quit Prozac cold turkey since I had only been on them a month and was on 20mg. The first week was ok, just some dizziness. Well, the beginning of this week was horrible! Nausea, extreme lows. By 2 days ago, however, it all went away. The past few days I've felt great. I feel happier. Even the weather isn't bringing me down (which usually does). I feel more even-keeled. My problem was always purely hormonal (I don't have any kind of post tramatic stress or anything). I felt I was always snappy, at times weepy and just unable to get a hold on life. I feel like getting out more now and not sweating the small stuff. I'm hoping this is not just a honeymoon phase or anything. Has this happened to anyone else?
Perhaps your hormones have settled down. They do change over time. I think it would have been better not to medicate such a natural thing, but at least you seem ok despite it. Congratulations on being happy and drug-free!
Well, I don't know if I feel better, exactly, but I don't feel worse. I tried 5 different anti-depressants over a period of 2 1/2 years and none of them helped me. Now I am not taking anything (I gave up on the last med a month ago) and I don't feel any more depressed. I guess if anything I do feel a bit better because the side effects are going away. I don't know if I should have tried more kinds - I know there's lots more out there - but for now I just don't want to go through "the search for the right pill" anymore.
Getting rid of side effects is already a good reason to improve your mood. I was very happy to notice the "brain fog" lifting after I tapered off my meds. I was also more caring and involved with friends and family. The drugs had made me emotionally bland.